Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin?? totally confused? SLS.. ED? Spriggy

Posted by Maxime on March 20, 2005, at 19:18:52

In reply to Klonopin?? totally confused? SLS.. ED?, posted by Spriggy on March 20, 2005, at 10:30:29

Klonopin= 5-HT (serotonin) increase
Xanax= 5-HT release.
Valium is neither.

And can someone tell me the what the difference between "increase" and "release" is when dicussing the chemical properties of meds. Because to me an increase would mean more was released. Does a release mean "inhibits"???
Ed?
Scott?

Maxime


> Somewhere up there ^^ Somebody posted that Klonopin has an effect on seratonin. can someone explain exactly if that is true and what exactly it does to seratonin?
>
> The pdoc in the hospital was very clear to me that I should never be on a med that messes with my seratonin. Then my doctor puts me on Klonopin. Just last night I had this looong conversation with my husband how I don't feel Klonopin is really helping me and may be making me worse.
>
> This was before I read that about the seratonin, by the way.
>
> I also have this blood sugar going on but I"ll save that for another post.
>
> Just curious if that is true about klonopin? if so, are there any benzo's that don't touch seratonin?

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:473134
URL: http://www.dr-bob.org/babble/20050317/msgs/473325.html